Skip to content
My WebMD Sign In, Sign Up
Dr. Moser--just hoping you are doing better! Me--not so good but keep on keeping on
avatar
yanksgirl posted:
Still dealing with inner ear issues and etc. Has caused such anxiety of late and depression--as any long term health issue does.
Miss your encouraging words for sure. No more vertigo--that's a blessing, but still the dizziness and lately extreme nausea--not sure it it's medication caused or ???
Anyway, got medication changed yesterday, so we'll see if I improve because it has been 'intense' to say the least. I want to feel better for all the 'festivities' for the holidays. Hope you are doing well and your shoulder is better. Have a wonderful Christmas and enjoy the holidays!
Reply


Featuring Experts

Welcome to WebMD's Ear, Nose, and Throat Community — a site where members help each other. If you have an experience to share or would like ...More

Helpful Tips

Most People with a penicillin allergy can safely take cephalosporinsExpert
Medical providers have always been taught that if you are allergic to penicillin, you have a greater chance of also being allergic to a ... More
Was this Helpful?
30 of 61 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.